# SDR MALA000286

- Difficulty date: May 3, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 7239410802
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMP HOLDER FOR RT OVERWING EMERGENCY EXIT IDENTIFIER LIGHT IS BORKEN.  MX REMOVED AND REPLACED LAMP HOLDER WITH (P/N 7239410-802E).
